# SDR AALA202112226939

- Difficulty date: December 10, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A300*
- Aircraft serial: 7009
- Aircraft time: 16,695 hours, 6,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-4-300-001 FIG.001 (SHEET 3) PRINCIPLE 5.
